# SDR SWAA2012112009663

- Difficulty date: November 1, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 49,917 hours, 29,312 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1518
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 188 LOWER FRAME WEB BUCKLED AT RBL 11, AT INBD CHORD.  REMOVED AND REPLACED BS 188 LOWER FRAME WEB PER SRM 51-10-02 AND SRM 51-40-02.
